Jump to content

Stable at 0.25 Klon--Want to Jump


Recommended Posts

The subject line almost says it--I'd like to jump; 0.125 is kind of tiny, and there are fears from previous C/T attempts. Big fears. I C/T'd from 2 mgs; 0.125 is tiny, and the taper has been under way for about 8 months. I imagine that the smarter choice here would be that, the 0.125. But I"m jonesing to be free of this awful drug. Want to see if I have a mind left after all these years of abusing it.

 

All opinions welcome and will be roundly considered.

 

Thanks for reading this.

Link to comment
Share on other sites

Hi juliad,

 

You are down so low now, go ahead and make the jump, and you can be so proud that you are benzo free. Good luck to you, no matter what you decide.

Link to comment
Share on other sites

Hi juliad, I jumped after a three day taper from .125. I was already in agony from interdose tolerance for two months and the stress was driving me nuts. The first few days were more intense than the tapering and interdose periods but they have subsided. I feel really good these days (3 weeks free from ambien and k). I still struggle with rebound insomnia but I accept the fact that this is normal and a normal sleep pattern awaits me. The less I focus on not being able to sleep, the more rest I am getting. In fact, last night I slept pretty good.

 

The stress over tapering long term and jumping is enough to give you anxiety. Pray on it and go with your gut!

 

Take care,

 

Happy Friday,

 

Lida

 

 

Link to comment
Share on other sites

Hi.

 

Are you dry cutting or titrating?

 

0.25 is NOT a small dose of klonopin.  personally I would at least go to .125mg before I considered jumping, probably even lower.  I titrated all the way down. But thats just my opinion. Whatever you decide, good luck to you :)

Link to comment
Share on other sites

Thanks, guys. Despite my background and research interests, I didn't know that 0.125 wasn't a small dose of K. Compared to what I've been taking, it's small: a half of a half of a half, I think (must pick up an 'Arithmetic for Idiots' ASAP :D). I'm interested in finding out how being in a situation crawling with my buddies Noxious Stimuli is affecting receptor activity--is it forcing them to readapt faster than they might otherwise? Don't get a lot of sympathy for my situation there: it's buck up and shut up and deal, pretty much.

 

Yeah--Mark, I think I'll stick with 0.125. I like to start new stuff on Mondays, old horse that I seem to be, and that would be as good a day as any. have appointment with pdoc on Tuesday. I'll see how that goes. Get some Neurontin tomorrow morning, and try to brainstorm, with what is left of an okay brain, on a plan for the week. Could use help with that, come to think of it.

 

Thanks so much. Lida, you sound so serene. I *Have* been praying on my taper, and will continue to do so.

 

Peace, love, puppies, and alla that,

 

dj

Link to comment
Share on other sites

I would get down to .125 also.  .25 of k = 5mgs of V and I wouldn't dare jump off of the 5mgs of V.  Just my opinion. 

You are almost there!! :)

Link to comment
Share on other sites

The subject line almost says it--I'd like to jump; 0.125 is kind of tiny, and there are fears from previous C/T attempts. Big fears. I C/T'd from 2 mgs; 0.125 is tiny, and the taper has been under way for about 8 months. I imagine that the smarter choice here would be that, the 0.125. But I"m jonesing to be free of this awful drug. Want to see if I have a mind left after all these years of abusing it.

 

All opinions welcome and will be roundly considered.

 

Thanks for reading this.

 

If you look at my signature you can see my taper history.  I jumped at .03mg and am currently slammed the worst I've been in all 10 of my tapers, so while your milage may vary, I guess that's just some food for thought.  Also, one other morcle for consideration- the last step off in and of itself is for many a totally different thing that just reducing your dose to a lesser amount, your body knows the difference.

Link to comment
Share on other sites

PS - Almost all areas have a compounding shop that can professionally mix a liquid solution of your medicine for you, and that will allow you to reduce your dose by smaller increments than you could ever do dry cutting.  Additionally, I recommend this over a home titration method because its fairly fool proof as far as having an equal distribution of medicine in the liquid, thereby ensuring you will receive a totally accurate and consistant dose which I don't feel can be said for home titration methods.
Link to comment
Share on other sites

Hi juliad,

 

You are down so low now, go ahead and make the jump, and you can be so proud that you are benzo free. Good luck to you, no matter what you decide.

 

My two cents, I spend a lot more of my day trying to figure out how to make it through the day than I do being proud that I'm benzo free.

Link to comment
Share on other sites

You are at .25 or .125?

 

If you are at .125 I would get the hell off and not look back. I jumped at .25 from a rapid taper, suffered horrendous s/x for a few months but now that I'm at 6 months off and feeling better I'm glad I got off when I did. Everyone is different though and unfortunately you aren't going to know how you will react until you jump.

 

Good luck.

Link to comment
Share on other sites

I'm with Mark...go as low as you can before jumping. Compounding IS great, IF your Pschc. or Dr. will write a script for it. Mine won't! I live in a small town and must drive to a larger city to even see most Dr.'s...I even have a drug store that will compound if I could just convince the Psych. & Dr. :sick:
Link to comment
Share on other sites

I'm with Mark...go as low as you can before jumping. Compounding IS great, IF your Pschc. or Dr. will write a script for it. Mine won't! I live in a small town and must drive to a larger city to even see most Dr.'s...I even have a drug store that will compound if I could just convince the Psych. & Dr. :sick:

 

I believe it, but that doesn't make any sense.  Does your doc not believe in withdrawal, or does s/he just think you need to taper at a specific rate?

Link to comment
Share on other sites

They do not think there are any withdrawal symptoms :idiot: The Psych, especially, told me that I could just take Klonopin when I need it...then quit when I want to--that does not work for me. I wish that it did. He also told me Zoloft has absolutely no dependence. That is not what I've researched online! When I told him my withdrawal symptoms--he said oh that's not withdrawal, that's anxiety. When I asked for liquid preparations, or compounding he said, oh it's not worth the price and just cut them. I've recently begun to see a different M.D. and he seems to understand. I'm going to ask him about prescribing the liquid preparations. Peace!

T2

Link to comment
Share on other sites

They do not think there are any withdrawal symptoms :idiot: The Psych, especially, told me that I could just take Klonopin when I need it...then quit when I want to--that does not work for me. I wish that it did. He also told me Zoloft has absolutely no dependence. That is not what I've researched online! When I told him my withdrawal symptoms--he said oh that's not withdrawal, that's anxiety. When I asked for liquid preparations, or compounding he said, oh it's not worth the price and just cut them. I've recently begun to see a different M.D. and he seems to understand. I'm going to ask him about prescribing the liquid preparations. Peace!

T2

 

That's good news.  If you have any problems finding a new doc, or with the new doc, you might want to try what I did with mine (a little skeptical, too) and just lay it out like "well, it's not going to *hurt* me to take it in liquid form and slowly reduce my dose but it would make me a lot happier".  That totally did it, and ultimately did make a believer out of her.

Link to comment
Share on other sites

Sound like you've almost made up your mind already, but I jumped from .25 of k. It was very uncomfortable, but I'm glad I did it. I did have some Pheno to help me for the first week though, since that was the hardest part. If you want to be as painfree as possible, go lower. Good luck with whatever you decide.
Link to comment
Share on other sites

hi julia - i just thought i'd share my taper history with you.  i kind of wish i went slower but i was a bit too anxious  myself.  i could not have made it without the help on here.  I did 1/4 of a .50 for a week and then took 1/8 - like 1/2 of the 1.4 for another week. (.06) i like what amano and mark say about this sstuff.

it was a terrible month but i got thru it.  i can see the days are better but i still get the waves.  i don't know what the zaps are but i prob get those too.  smile.  i ct'd my first week before i went on this site and it was horrible.  i take 75 - 150 of wellbutrin a day too.  wish i didn't but i do.  no sleep still - i get to sleep but keep waking up and nightmares.  it's ok.  at this moment i am myself.  i was thinking how one incredible gift from all this is how thankful i will be to just have sweet and peaceful days withoout the intensity of w/d. what an unbelievable exp.

i wish you the very best and thanks so much for your honesty. 

Link to comment
Share on other sites

Uh oh, we have a jumper :(

 

Really though- I have been at .125 for almost 2 weeks, and I want off too. Sick of this crap. I think the best route is reducing as small as possible... Regardless, if you are sure that you will never touch a benzo again, then you will be ok in the long run either way. The short run might be a bit more tumultuous with the jump. I think we all need to keep the bigger picture in mind.

Link to comment
Share on other sites

×
×
  • Create New...